We study operators of the form ( is an analytic function unity disc) on weighted Bergman spaces of the unit disc where symbol is analytic function on the disc. For the case of
it is shown that operator is bounded (compact) on if and only if as , thus solving a problem formulated in [Aleman, A. and Siskakis, A.G.: Integration Operators on Bergman Spaces. Indiana Univ. Math. J. 46 (1997), no. 2, 337-356.].
Cite this article
Milutin R. Dostanić, Integration Operators on Bergman Spaces with exponential weight. Rev. Mat. Iberoam. 23 (2007), no. 2, pp. 421–436